Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Some Remarks on Testing Irreducibility of Polynomials and Normality of Bases in Finite Fields
Karlstad University, Faculty of Technology and Science, Department of Mathematics.
2010 (English)In: Fundamenta Informaticae, ISSN 0169-2968, E-ISSN 1875-8681, Vol. 104, no 3, 227-238 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2010. Vol. 104, no 3, 227-238 p.
National Category
Mathematics
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:kau:diva-10554DOI: 10.3233/FI-2010-346ISI: 000285459900005OAI: oai:DiVA.org:kau-10554DiVA: diva2:494097
Available from: 2012-02-08 Created: 2012-02-08 Last updated: 2015-12-30Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Gachkov, Igor
By organisation
Department of Mathematics
In the same journal
Fundamenta Informaticae
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 101 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf